Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Heegaard Floer homology of surgeries on two-bridge links

Yajing Liu

Algebraic & Geometric Topology 22 (2022) 473–557
Abstract

Heegaard Floer homology is combinatorially computable, but it is still unknown for many 3–manifolds, especially for HF of hyperbolic manifolds. We conduct some computations by utilizing the link surgery formula of Manolescu and Ozsváth. Using nice diagrams and algebraic methods, we show that HF and d–invariants of surgeries on a 2–bridge link L are determined only by the homotopy type of the As1,s2(L), where the maps in surgery complex by counting triangles are algebraically determined. Thus, this leads to a practical polynomial time algorithm. Using this algorithm, we calculate some examples explicitly: HF and the d–invariants of all integer surgeries on a family of hyperbolic two-bridge links including the Whitehead link.

Keywords
Heegaard Floer homology, link surgery, 2-bridge link
Mathematical Subject Classification 2010
Primary: 57M27, 57R58
References
Publication
Received: 26 February 2014
Revised: 8 July 2014
Accepted: 19 July 2020
Published: 3 August 2022
Authors
Yajing Liu
Department of Mathematics
UCLA
Los Angeles, CA
United States